# SDR AWXA200601829

- Difficulty date: October 23, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 30,723 hours, 11,784 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: CF200FRA05
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EEL - BC-6 CHECK - MAIN CABIN NR 1 LEFT PARTITION EMERGENCY LIGHT CABLE ASSEMBLY DAMAGED.  REPLACED MAIN CABIN NR 1 LEFT PARTITION EMERGENCY LIGHT CABLE ASSEMBLY IAW A320 AMM 33-51-00.
